# SDR HNAA2015111300336

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 58,762 hours, 65,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: DH103024600C
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING ON/OFF WITH EMERGENCY LIGHTS ARE IN THE OFF POSITION.  R & R LIGHT CONTROL BOX.  OPS CHECKED GOOD.
